MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR313110
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The fsa reported: on (b)(6) 2021, this patient underwent open aortic arch repair and treatment for a descending thoracic aortic dissection.A frozen elephant procedure was performed first for the descending thoracic aorta replacement.A gore® tag® conformable thoracic stent graft with active control system was advanced distally for antegrade deployment and fully deployed to its full diameter.All four handles were pulled out and deployed without issue however the device stayed connected to the delivery catheter inside the sleeve.The physician cut the delivery system out and the procedure was concluded.The patient tolerated the procedure with good results.
 
Additional Manufacturer Narrative
H6: code 213 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Testing indicated no deficiencies could be identified in performance or manufacturing.
 
Additional Manufacturer Narrative
G4 date was added as this was previously omitted in supplemental 1.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11402082
Report Number2017233-2021-01728
Device Sequence Number16924366
Product Code MIH
UDI-Device Identifier00733132646777
UDI-Public00733132646777
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2023
Device Model NumberTGMR313110
Device Catalogue NumberTGMR313110
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer02/12/2021
08/25/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date06/17/2021
08/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR